# SDR REXA2014060100543

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 21,681 hours, 19,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRONT CEILING EMER FLOODLIGHT TURNS ON & FADES TO BLACK AFTER 5 - 10 SECONDS WHEN THE EMERGENCY LIGHTS ARE TURNED ON.  DEFERRED OVERHEAD EMER LIGHT IAW MEL 33-51-11.  R & R EMER LIGHT BATTERY NR 1 IAW AMM 33-51-04.
